# SDR SCNA20230110038

- Difficulty date: December 13, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE BS 827, RBL 20, WL 160 CRACKED AT FLANGE.  REMOVED ATTACH ANGLE IAW SRM 51-40-02-06-0 REV 77.  INSTALLED A NEW ANGLE IAW SRM 51-40-02-06-0 REV 77 AND DWG 146A0081 REV A.
